# SDR DALA14023110188

- Difficulty date: April 4, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,280 hours, 11,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1820-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 1820-1825 LOWER AIR GATE FAIRING CUTOUT AFT SKIN RUB STRIP AREA CHAFED.  REPLACED IAW SRM 53-80-01.
